Rocky Mountain Journal of Mathematics

Some questions related to almost 2-fully normal spaces

Hans-Peter Kunzi and Peter Fletcher

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 15, Number 1 (1985), 173-184.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250181376

Digital Object Identifier
doi:10.1216/RMJ-1985-15-1-173

Mathematical Reviews number (MathSciNet)
MR779262

Zentralblatt MATH identifier
0573.54017

Citation

Kunzi, Hans-Peter; Fletcher, Peter. Some questions related to almost 2-fully normal spaces. Rocky Mountain J. Math. 15 (1985), no. 1, 173--184. doi:10.1216/RMJ-1985-15-1-173. https://projecteuclid.org/euclid.rmjm/1250181376


Export citation